# SDR ASAA2021120936871

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,927 hours, 16,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE NO FMC ON BOTH CDU'S AND NAV DISPLAY VTK AND MAP DISAGREE ON BOTH NAVIGATIONAL DISPLAYS FOR APPROX 3 MINUTES FL350 2 HRS INTO FLT RESOLVED ITSELF W/ OUT ANY INPUT W/IN 3 MINUTES. GROUNDED - YES. ACCOMPLISHED FMC RESET PER B737-800 FIM 34-61 TASK 807 BOTH FMC'S LEFT AND RIGHT BACK TO NORMAL.
